# SDR QR9R2025102900002

- Difficulty date: October 29, 2025
- Submitted: October 29, 2025
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 9784
- Aircraft time: 4,279 hours
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Headrest
- Part number: 1157601
- Condition: Broken
- Location: Cockpit Seat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POSTFLIGHT INSPECTION, CO-PILOT HEADREST WAS FOUND TO BE BROKEN AT HEADREST ASSEMBLY BASE. REPLACED HEADREST ASSEMBLY IAW CMM 25-10-17.
